# SDR HEEA0013205

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AE
- Make and model: Bolkms BO105S
- Aircraft serial: S851
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: 071111400
- Condition: Defective
- Location: Radar Alt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERRATIC ALTIMETER OPERATION.
